Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Quantum mechanics and nonabelian theta functions for the gauge group ${\rm SU}(2)$

Tom 228 / 2015

Răzvan Gelca, Alejandro Uribe Fundamenta Mathematicae 228 (2015), 97-137 MSC: Primary 81S10; Secondary 81R50, 57R56, 81T45, 57M25. DOI: 10.4064/fm228-2-1

Streszczenie

We propose a direction of study of nonabelian theta functions by establishing an analogy between the Weyl quantization of a one-dimensional particle and the metaplectic representation on the one hand, and the quantization of the moduli space of flat connections on a surface and the representation of the mapping class group on the space of nonabelian theta functions on the other. We exemplify this with the cases of classical theta functions and of the nonabelian theta functions for the gauge group ${\rm \mathop {\rm SU}\nolimits }(2)$. The emphasis of the paper is on this analogy and on the possibility of generalizing this approach to other gauge groups, and not on the results, of which some have appeared elsewhere.

Autorzy

  • Răzvan GelcaDepartment of Mathematics and Statistics
    Texas Tech University
    Lubbock, TX 79409, U.S.A.
    e-mail
  • Alejandro UribeDepartment of Mathematics
    University of Michigan
    Ann Arbor, MI 48109, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek